# SDR COMA0060713

- Difficulty date: September 3, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Aircraft time: 17,258 hours, 16,756 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CABIN DOOR WARNING.  COULD NOT DUPLICATE.  NO DEFECTS OR FAULT WITH CABIN DOOR.
